# SDR AALA202307103781

- Difficulty date: July 7, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 40,700 hours, 16,853 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 1L40010552GT
- Condition: Sticking
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR STICKS DIFFICULT TO OPEN/CLOSE. MAINTENANCE REPLACED LAVATORY DOOR PER CMM 25-40-65 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
